Open Access
2009 Local and stable homological algebra in Grothendieck abelian categories
Denis-Charles Cisinski, Frédéric Déglise
Homology Homotopy Appl. 11(1): 219-260 (2009).


We define model category structures on the category of chain complexes over a Grothendieck abelian category depending on the choice of a generating family, and we study their behaviour with respect to tensor products and stabilization. This gives convenient tools to construct and understand triangulated categories of motives.


Download Citation

Denis-Charles Cisinski. Frédéric Déglise. "Local and stable homological algebra in Grothendieck abelian categories." Homology Homotopy Appl. 11 (1) 219 - 260, 2009.


Published: 2009
First available in Project Euclid: 1 September 2009

zbMATH: 1175.18007
MathSciNet: MR2529161

Primary: 14F42 , 18E15 , 18G35 , 18G55

Keywords: derived functors , Grothendieck abelian categories , motivic complexes , Stable model categories

Rights: Copyright © 2009 International Press of Boston

Vol.11 • No. 1 • 2009
Back to Top